The theorem of Busemann-Feller-Alexandrov in Carnot groups

D. Danielli, N. Garofalo, D. M. Nhieu, F. Tournier

Research output: Contribution to journalArticlepeer-review

28 Scopus citations
Original languageEnglish (US)
Pages (from-to)853-886
Number of pages34
JournalCommunications in Analysis and Geometry
Issue number4
StatePublished - Oct 2004
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Cite this